I am on Lexapro currently, but have been on Prozac in the past and used it for a number of years. I have always felt Prozac was a great anti-depressant for me and truly believe it was a real life -saver for me. I switched to Lexapro 2-3 years ago because I thought I was experiencing 'Prozac poopout." In retrospect, I don't know anymore if this is true or if I was just starting to sink into a depression again. But that is why I switched.
To answer your specific question: yes, absolutely Prozac made me tired. I adjusted to it to some degree, but at one point I was upped to 40 mgs a day and that really knoqcked me for a loop. Eventually, I was lowered to 20 mgs and seemed okay there until the switch to Lexapro. And at 20 mgs of Lexapro, I know even the Lexapro makes me tired most days.
It is a tough situation and I am sorry for the fatigue you are suffering. That fatique in itself can deepen depression. Quite a merry-go-round.
That fatique in itself can deepen depression. Quite a merry-go-round.
yup, i agree. i also believe that most of these ssris cause tiredness and fatigue after you take them for a while. while they do something good to us, they also do something bad.....the damn vicious cycle seems never-ending... what an evasive and capricious illness this depression can be!!!!
anyway, you're not alone by far!!!!
Be kinder than necessary,
Because everyone you meet is fighting some kind of battle...
Last edited by Dakota_Skye; 05-11-2007 at 08:01 PM.